Alert archive / Missouri / Flash Flood Warnings in 2023

Flash Flood Warning 43, NWS Springfield, MO

August 1, 2023Camden County, Miller County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 1, 2023, 3:36 AM CDT for Camden County, Miller County, Missouri. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2023, 3:36 AM CDT (08:36 UTC)
Expired
Aug 1, 2023, 11:58 AM CDT
In force
8 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Miller County, MO

The radar

The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 9:27 AM CDTFLASH FLOOD4 Ssw Camdenton, MOPhoto of flash flooding along Spencer Creek relayed by media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 351 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 635 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
635 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

536 
WGUS53 KSGF 010836
FFWSGF
MOC029-131-011445-
/O.NEW.KSGF.FF.W.0043.230801T0836Z-230801T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
336 AM CDT Tue Aug 1 2023

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Camden County in central Missouri...
  Southwestern Miller County in central Missouri...

* Until 945 AM CDT Tuesday.

* At 336 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Osage Beach, Camdenton, Village of Four Seasons, Lake Ozark, 
  Laurie, Macks Creek, Sunrise Beach, Linn Creek, Climax Springs, 
  Brumley, Lakeside, Old Linn Creek, Green Bay Terrace, Hurricane 
  Deck, Roach, Freedom, Decaturville, Purvis, Montreal, Kaiser, 
  Lakeview, Barnumton, Wet Glaize, Ulman, Branch, Lake of The 
  Ozarks, Ha Ha Tonka State Park and Lake of The Ozarks State Park.

This includes the following low water crossings...
  Rainy Creek at Knobby Road, Kolb Branch at Kolb Hollow Road, Wet 
  Glaize at Carrol Cave Road, Macks Creek at Coffey Hollow Road, Dry 
  Auglaize Creek at Freedom Ridge Road and Brumley Creek at Warren 
  School Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3822 9270 3819 9236 3802 9235 3802 9241
      3788 9242 3790 9307 3819 9306 3819 9307
      3827 9307 3822 9298 3821 9302 3819 9302
      3819 9301 3822 9297 3822 9293 3820 9296
      3820 9295 3819 9277 3822 9274

FLASH FLOOD...RADAR INDICATED

$$

EW
3 follow-up statements
166 
WGUS73 KSGF 011008
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
508 AM CDT Tue Aug 1 2023

MOC029-131-011445-
/O.CON.KSGF.FF.W.0043.000000T0000Z-230801T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Camden MO-Miller MO-
508 AM CDT Tue Aug 1 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT THIS 
MORNING FOR CAMDEN AND SOUTHWESTERN MILLER COUNTIES...

At 508 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 3 inches of rain have 
fallen. Additional rainfall amounts of 1 to 3 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Osage Beach, Camdenton, Village of Four Seasons, Lake Ozark, 
  Laurie, Macks Creek, Sunrise Beach, Linn Creek, Climax Springs, 
  Brumley, Lakeside, Old Linn Creek, Green Bay Terrace, Hurricane 
  Deck, Roach, Freedom, Decaturville, Purvis, Montreal, Kaiser, 
  Lakeview, Barnumton, Wet Glaize, Ulman, Branch, Lake of The 
  Ozarks, Ha Ha Tonka State Park and Lake of The Ozarks State Park.

This includes the following low water crossings...
  Kolb Branch at Kolb Hollow Road, Rainy Creek at Knobby Road, Dry 
  Auglaize Creek at Freedom Ridge Road, Macks Creek at Coffey Hollow 
  Road, Wet Glaize at Carrol Cave Road and Brumley Creek at Warren 
  School Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3822 9270 3819 9236 3802 9235 3802 9241
      3788 9242 3790 9307 3819 9306 3819 9307
      3827 9307 3822 9298 3821 9302 3819 9302
      3819 9301 3822 9297 3822 9293 3820 9296
      3820 9295 3819 9277 3822 9274

FLASH FLOOD...RADAR INDICATED

$$

EW
550 
WGUS53 KSGF 011434
FFWSGF
MOC029-131-012000-
/O.EXT.KSGF.FF.W.0043.000000T0000Z-230801T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
934 AM CDT Tue Aug 1 2023

The National Weather Service in Springfield has extended the

* Flash Flood Warning for...
  Camden County in central Missouri...
  Southwestern Miller County in central Missouri...

* Until 300 PM CDT.

* At 934 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen causing some roadways to be 
  washed out. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Osage Beach, Camdenton, Village of Four Seasons, Lake Ozark, 
  Laurie, Macks Creek, Sunrise Beach, Linn Creek, Climax Springs, 
  Brumley, Lakeside, Old Linn Creek, Green Bay Terrace, Hurricane 
  Deck, Roach, Freedom, Decaturville, Purvis, Montreal, Kaiser, 
  Lakeview, Barnumton, Wet Glaize, Ulman, Branch, Lake of The 
  Ozarks, Ha Ha Tonka State Park and Lake of The Ozarks State Park.

This includes the following low water crossings...
  Macks Creek at Coffey Hollow Road, Dry Auglaize Creek at Freedom 
  Ridge Road, Brumley Creek at Warren School Road, Wet Glaize at 
  Carrol Cave Road, Kolb Branch at Kolb Hollow Road and Rainy Creek 
  at Knobby Road.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3822 9270 3819 9236 3802 9235 3802 9241
      3788 9242 3790 9307 3819 9306 3819 9307
      3827 9307 3822 9298 3821 9302 3819 9302
      3819 9301 3822 9297 3822 9293 3820 9296
      3820 9295 3819 9277 3822 9274

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

GH
014 
WGUS73 KSGF 011658
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1158 AM CDT Tue Aug 1 2023

MOC029-131-011708-
/O.CAN.KSGF.FF.W.0043.000000T0000Z-230801T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Camden MO-Miller MO-
1158 AM CDT Tue Aug 1 2023

...FLASH FLOOD WARNING FOR CAMDEN AND SOUTHWESTERN MILLER COUNTIES 
HAS BEEN REPLACED WITH A FLOOD WARNING...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3822 9270 3819 9236 3802 9235 3802 9241
      3788 9242 3790 9307 3819 9306 3819 9307
      3827 9307 3822 9298 3821 9302 3819 9302
      3819 9301 3822 9297 3822 9293 3820 9296
      3820 9295 3819 9277 3822 9274

$$

GH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:27 AM CDT, 9 minutes earlier.

Area forecast discussion, Aug 1, 3:27 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
327 AM CDT Tue Aug 1 2023

Key Messages:

1. Marginally severe thunderstorms ongoing in central MO. Flood
Watch in effect.

2. Excessive Heat Warning and Heat Advisory continue. Heat
Advisory extended east on Wednesday.

3. Pattern change this weekend with slightly cooler temperatures
and more widespread rain chances to follow.

.SHORT TERM...(Today through Wednesday Night)
Issued at 315 AM CDT Tue Aug 1 2023

Around 11 PM, thunderstorms began forming just east of Kansas City
along an elevated instability axis that extends to the southeast. As
expected, these storms immediately began to exhibit backbuilding and
training, forming a line that will track over the same corridor
for several hours. Because of this, a Flash Flood Warning has
already been issued (as of 2 AM) for Morgan and Benton counties.
More downstream warnings may be needed as this line continues to
develop along the instability gradient. Gusty winds will be
possible with this activity, but the hail threat is low
considering the warmth of the column. The primary threat, as
evidenced by the active Flood Watch, is the flooding potential.
Precipitable water values are approaching 2 inches along the
entire corridor of expected development and rain rates of 2-3
inches per hour have already been observed (prompting the
aforementioned Flash Flood Warning). HREF 24-hour QPF PMM showing
widespread 2-3 inches over eastern MO with localized amounts of
5-6 inches.

The expectation is for this activity to persist all morning as it
builds to the southeast, finally ceasing in the north when the low
level jet dies down in the late morning. This activity will act to
keep temperatures cooler in the east today with highs in the low to
mid 80s, but humidities will remain high, allowing heat index values
near 90 on the eastern fringe up to 100 closer to Hwy 65.
Unfortunately, areas west of the Hwy 65 corridor will quite
likely not see any precipitation, and will remain hot. The
Excessive Heat Warning continues today along the Kansas/Missouri
border and has been extended to Wednesday. The Heat Advisory also
continues today into Wednesday and has been expanded another tier
of counties to the east on Wednesday. Heat indices will climb to
near 112 in the far west and be gradually lower toward the east
with a heat index of around 100 in Springfield.

Lows tonight will be near 80 in the west and down to the high 60s in
the east in areas impacted by this morning's convection. We will see
similar convective activity again tonight, but shifted a bit farther
east toward the better instability and precipitable water axes. It
will begin around midnight in northern Missouri and follow the edge
of the ridge around to the southeast for most of the day. These
storms will have the potential to be marginally severe (the
northeastern 2/3 of the area is included in an SPC Marginal risk),
but most of it looks to move east of our area with perhaps some
weaker cells/convective debris around our region. At this time it
looks likely that the activity will clip the very eastern edge of
the CWA, with 6-hour QPF values of 1-2 inches in Maries and Phelps
counties. The day shift forecast package should have better
confidence.

Highs tomorrow will be a few degrees warmer as the upper level ridge
continues to build east with a west-to-east gradient from 105 to 85.
Lows will be between 70-80 areawide. Some low-end PoPs (less than
30%) exist in the north/northeast for tomorrow night as more
shortwave energy makes its way around the ridge.

.LONG TERM...(Thursday through Monday)
Issued at 315 AM CDT Tue Aug 1 2023

Thursday and Friday will be the hottest days of the week as the
upper level ridge axis moves directly overhead. Heat indices will be
greater then 100 areawide and up to 110 locally. Several shortwaves
will round the bend of the ridge, gradually flattening it and
returning the region to a zonal flow pattern. These shortwaves will
bring low-end PoPs mainly to the eastern side of the region.

The breaking down/retrograding of the ridge will allow temperatures
to fall a bit over the weekend, with highs in the 80s areawide on
Sunday. This pattern sets the stage for the 8-14 day period, which
is looking cooler and wetter than normal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1204 AM CDT Tue Aug 1 2023

VFR conditions are expected to prevail at the TAF sites through
the period. Showers have developed in north central Missouri and
are expected to continue developing and moving southeast through
the area, but they should stay east of the TAF sites. There is an
approximate 30% chance of impacts at SGF around 12Z, which could
result in temporary MVFR conditions. South-southwesterly winds
may become gusty up to 20 kts at SGF near the end of the period,
but will otherwise stay below 10 kts around the region.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Excessive Heat Warning from 11 AM this morning to 8 PM CDT this
     evening for MOZ066-077-088-093-101.

     Excessive Heat Warning from 11 AM to 8 PM CDT Wednesday for
     MOZ066-077-088-093-101.

     Flood Watch until 10 AM CDT this morning for MOZ055>058-068>071-
     080>083-092-098.

     Heat Advisory from 11 AM this morning to 8 PM CDT this evening
     for MOZ055-067-068-078-079-089-090-094-095-102>104.

     Heat Advisory from 11 AM to 8 PM CDT Wednesday for MOZ055-056-
     067>069-078>080-089>091-094>096-102>105.

KS...Excessive Heat Warning from 11 AM this morning to 8 PM CDT this
     evening for KSZ073-097-101.

     Excessive Heat Warning from 11 AM to 8 PM CDT Wednesday for
     KSZ073-097-101.

&&

SHORT TERM...Nelson
LONG TERM...Nelson
AVIATION...Nelson
Hazardous weather outlook, Jul 31, 8:45 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Springfield MO
845 PM CDT Mon Jul 31 2023

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
845 PM CDT Mon Jul 31 2023

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Limited excessive heat risk.
  Elevated excessive rainfall risk

DISCUSSION...

Showers and thunderstorms will develop near or just after
midnight across central Missouri and move over the same areas
repeatedly. A few severe storms with hail to the size of quarters
and damaging winds to 60 mph will be possible. Frequent cloud to
ground lightning is likely.

Of greater concern is the potential for flash flooding as very
heavy rainfall rates occur. Areas northeast of Springfield have
the highest chances for flash flooding overnight into Tuesday
morning. This is where an area of 2-4 inches of rainfall looks to
develop with localized amounts to 6 inches. If these heavier
amounts occur then some significant flash flooding would be
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Saturday.

Hot conditions are expected to continue through the weekend into
next week with heat index values similar each day as they top out
in the upper 90s to 110 degree range. The hottest conditions will
occur across southeastern Kansas and southwestern Missouri.

Another thunderstorm complex will be possible Tuesday night into
Wednesday morning with strong to marginally severe storms again
possible and the risk for localized flooding. The main risk will
again be east of the highway 65 corridor.

The heat will continue to build back up this week with western
Missouri and southeast Kansas remaining the hottest with heat
index values from 105 to 110 and will gradually spread eastward
through the end of the week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Local storm report, Jul 31, 10:12 PM CDT, 5 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1012 PM CDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     Tstm Wnd Dmg     Lowry City              38.14N 93.72W
07/30/2023                   St. Clair          MO   Public

            Delayed report of tree down on mobile home.

&&

MB
Local storm report, Jul 31, 10:20 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1020 PM CDT Mon Jul 31 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Dmg     3 W Vista               37.99N 93.72W
07/30/2023                   St. Clair          MO   Utility Company

            tree damage to lines occurred across
            southern St Clair county per utility
            company.

&&

MB
Special weather statement, Aug 1, 1:15 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
115 AM CDT Tue Aug 1 2023

MOZ056-010715-
Morgan MO-
115 AM CDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of northern Morgan
County through 215 AM CDT...

At 114 AM CDT, Doppler radar was tracking a strong thunderstorm near
Smithton, or 13 miles southeast of Sedalia, moving southeast at 25
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Versailles, Stover, Syracuse and Florence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3868 9287 3860 9284 3847 9268 3832 9306
      3835 9307 3869 9306
TIME...MOT...LOC 0614Z 324DEG 13KT 3859 9304

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise
Special weather statement, Aug 1, 2:26 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Springfield MO
226 AM CDT Tue Aug 1 2023

MOZ055>057-069-010830-
Camden MO-Benton MO-Miller MO-Morgan MO-
226 AM CDT Tue Aug 1 2023

...A strong thunderstorm will impact portions of eastern Benton,
western Miller, northwestern Camden and Morgan Counties through 330
AM CDT...

At 226 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cole Camp, or 16 miles west of Versailles, moving southeast at 25
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake of The Ozarks, Lake of The Ozarks State Park, Eldon, Osage
Beach, Versailles, Village of Four Seasons, Lake Ozark, Cole Camp,
Stover, Laurie, Sunrise Beach, Barnett, Gravois Mills, Climax
Springs, Bagnell, Brumley, Lakeside, Lakeview Heights, Crockerville
and Kaiser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake of the Ozarks, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3842 9262 3808 9246 3811 9320 3850 9334
      3857 9280
TIME...MOT...LOC 0726Z 323DEG 16KT 3844 9314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:09 PM CDTFlood WatchSGFBenton, Camden, Dallas, Dent, Hickory, Laclede and 8 more14 hr
Aug 1, 1:15 AM CDTSpecial Weather StatementSGFMorgan60 min
Aug 1, 2:02 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Aug 1, 2:26 AM CDTSpecial Weather StatementSGFMorgan64 min
Aug 1, 2:32 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan58 min
Aug 1, 3:20 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan55 min
Aug 1, 3:57 AM CDTExcessive Heat WarningSGFBarton, Jasper, McDonald, Newton, Vernon40 hr
Aug 1, 3:57 AM CDTHeat AdvisorySGFBarry, Benton, Camden, Cedar, Christian, Dade and 12 more40 hr
Aug 1, 4:07 AM CDTSpecial Weather StatementSGFCamden, Laclede, Pulaski53 min
Aug 1, 5:36 AM CDTSpecial Weather StatementSGFMorgan54 min
Aug 1, 5:45 AM CDTFlash Flood Warning Considerable damage threatSGFBenton, Morgan4 hr
Aug 1, 6:44 AM CDTFlash Flood WarningSGFCamden, Laclede, Pulaski5 hr
Aug 1, 7:25 AM CDTSpecial Weather StatementSGFMorgan65 min
Aug 1, 9:55 AM CDTAreal Flood WarningSGFBenton, Morgan5 hr
Aug 1, 11:56 AM CDTAreal Flood WarningSGFCamden, Laclede, Pulaski3 hr
Aug 1, 11:58 AM CDTAreal Flood WarningSGFCamden, Miller3 hr
Aug 1, 12:49 PM CDTFlood WatchSGFCamden, Dent, Laclede, Maries, Miller, Morgan and 4 more21 hr

Nearby

Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.